# SDR IPXA202002051802

- Difficulty date: January 7, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: ABA85131
- Condition: Gouged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL1 DOOR LOWER AFT SLIDE MOUNT (SUPPORT) IS GOUGED.REMOVED AND REPLACED GOUGED L1 DOOR LOWER AFT SLIDE MOUNT (SUPPORT) IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
